The Michigan Mathematical Journal

The polar dual of a convex polyhedral set in hyperbolic space.

Ruth Charney and Michael Davis

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 42, Issue 3 (1995), 479-510.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005308

Digital Object Identifier
doi:10.1307/mmj/1029005308

Mathematical Reviews number (MathSciNet)
MR1357620

Zentralblatt MATH identifier
0860.52007

Subjects
Primary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces
Secondary: 52B70: Polyhedral manifolds

Citation

Charney, Ruth; Davis, Michael. The polar dual of a convex polyhedral set in hyperbolic space. Michigan Math. J. 42 (1995), no. 3, 479--510. doi:10.1307/mmj/1029005308. https://projecteuclid.org/euclid.mmj/1029005308


Export citation

Corrections

  • See corrections: Ruth Charney, Michael Davis. Correction: ``The polar dual of a convex polyhedral set in hyperbolic space''. Michigan Math J. 43 (1996), no. 3, 619.